# SDR DLM88071469

- Difficulty date: September 27, 2007
- Submitted: November 13, 2007
- Operation: Air carrier
- Aircraft: N953DL
- Make and model: Doug MD-88
- Aircraft serial: 49884
- Aircraft time: 48,052 hours, 36,721 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Condition: Corroded
- Location: L2 Door Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATION CORROSION ON L2 DOOR GIRT BAR SUPPORT BRACKETS.  REPLACED BRACKETS PER SRM 51-30-2 / 51-20-0.
